Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2019 | Conference Paper | IST-REx-ID: 6647 | OA
Fulek, Radoslav, Bernd Gärtner, Andrey Kupavskii, Pavel Valtr, and Uli Wagner. “The Crossing Tverberg Theorem.” In 35th International Symposium on Computational Geometry, 129:38:1-38:13. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019. https://doi.org/10.4230/LIPICS.SOCG.2019.38.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
Zhechev, Stephan Y. Algorithmic Aspects of Homotopy Theory and Embeddability. IST Austria, 2019. https://doi.org/10.15479/AT:ISTA:6681.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Akitaya, Hugo, Radoslav Fulek, and Csaba Tóth. “Recognizing Weak Embeddings of Graphs.” ACM Transactions on Algorithms 15, no. 4 (2019). https://doi.org/10.1145/3344549.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek, Radoslav, and Jan Kynčl. “Counterexample to an Extension of the Hanani-Tutte Theorem on the Surface of Genus 4.” Combinatorica 39, no. 6 (2019): 1267–79. https://doi.org/10.1007/s00493-019-3905-7.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár, Kristóf, Jonathan Spreer, and Uli Wagner. “On the Treewidth of Triangulated 3-Manifolds.” Journal of Computational Geometry 10, no. 2 (2019): 70–98. https://doi.org/10.20382/JOGC.V10I2A5.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Goaoc, Xavier, Pavel Patak, Zuzana Patakova, Martin Tancer, and Uli Wagner. “Shellability Is NP-Complete.” Journal of the ACM 66, no. 3 (2019). https://doi.org/10.1145/3314024.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
Avvakumov, Sergey, and Sergey Kudrya. “Vanishing of All Equivariant Obstructions and the Mapping Degree.” ArXiv:1910.12628. arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
Avvakumov, Sergey, R. Karasev, and A. Skopenkov. “Stronger Counterexamples to the Topological Tverberg Conjecture.” ArXiv:1908.08731. arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
Avvakumov, Sergey, and Roman Karasev. “Envy-Free Division Using Mapping Degree.” arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 742 | OA
Dotterrer, Dominic, Tali Kaufman, and Uli Wagner. “On Expansion and Topological Overlap.” Geometriae Dedicata 195, no. 1 (2018): 307–317. https://doi.org/10.1007/s10711-017-0291-4.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed